IDEAS home Printed from
   My bibliography  Save this article

The Class of Models for which the Durbin-Watson Test is Locally Optimal


  • Kariya, Takeaki


No abstract is available for this item.

Suggested Citation

  • Kariya, Takeaki, 1988. "The Class of Models for which the Durbin-Watson Test is Locally Optimal," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 29(1), pages 167-175, February.
  • Handle: RePEc:ier:iecrev:v:29:y:1988:i:1:p:167-75

    Download full text from publisher

    File URL:
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Mussa, Michael, 1974. "Tariffs and the Distribution of Income: The Importance of Factor Specificity, Substitutability, and Intensity in the Short and Long Run," Journal of Political Economy, University of Chicago Press, vol. 82(6), pages 1191-1203, Nov.-Dec..
    2. Russell S. Boyer, 1977. "Commercial Policy under Alternative Exchange Rate Regimes," Canadian Journal of Economics, Canadian Economics Association, vol. 10(2), pages 218-232, May.
    3. Lloyd A. Metzler, 1949. "Tariffs, the Terms of Trade, and the Distribution of National Income," Journal of Political Economy, University of Chicago Press, vol. 57, pages 1-1.
    4. Mussa, Michael, 1974. "A Monetary Approach to Balance-of-Payments Analysis," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 6(3), pages 333-351, August.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Phillips, Peter C. B. & Loretan, Mico, 1991. "The Durbin-Watson ratio under infinite-variance errors," Journal of Econometrics, Elsevier, vol. 47(1), pages 85-114, January.
    2. Martellosio, Federico, 2008. "Power Properties of Invariant Tests for Spatial Autocorrelation in Linear Regression," MPRA Paper 7255, University Library of Munich, Germany.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:29:y:1988:i:1:p:167-75. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.